MathSciNet Relay Station
MathSciNet bibliographic data
MR1294464 32A45 (32A07 46F15)
Ishimura, Ryuichi; Okada, Yasunori The existence and the continuation of holomorphic solutions for convolution equations in tube domains. Bull. Soc. Math. France 122 (1994), no. 3, 413–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement